Journal Article

Drug Toxicity, HIV Progression, or Comorbidity of Aging: Does Tipranavir Use Increase the Risk of Intracranial Hemorrhage?

Amy C. Justice, David S. Zingmond, Kirsha S. Gordon, Shawn L. Fultz, Joseph L. Goulet, Joseph T. King, Dawn M. Bravata, Hernan Valdez, Michael Kraft and Kristin M. Mattocks

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 47, issue 9, pages 1226-1230
Published in print November 2008 | ISSN: 1058-4838
Published online November 2008 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/592302
Drug Toxicity, HIV Progression, or Comorbidity of Aging: Does Tipranavir Use Increase the Risk of Intracranial Hemorrhage?

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

The US Food and Drug Administration has issued a warning that tipranavir may be associated with increased risk of intracranial hemorrhage. We studied 2 large cohorts to estimate the background rate of intracranial hemorrhage and compared it with rates reported among persons who had been exposed to tipranavir.

Journal Article.  2248 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.